# SDR COMA9610406

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 12038594001
- Condition: Malfunction
- Location: Landing Gear
- Part time: 11,751 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN LANDING GEAR SELECTED UP, THE LT MLG INDICATED DOWN.  CYCLED GEAR CONTROL WITH SAME RESULTS.  ELECTRICAL OVERRIDE PROCEDURE WAS USED TO EXTEND LANDING GEAR FOR LANDING.  REPLACED THE LANDING GEAR CONTROL ASSY.
